×

zbMATH — the first resource for mathematics

Parabolic vertices and finiteness properties for Kleinian groups in space. (English) Zbl 0581.57007
Translation from Sib. Mat. Zh. 25, No.4 (146), 9-27 (Russian) (1984; Zbl 0567.57008).

MSC:
57N15 Topology of the Euclidean \(n\)-space, \(n\)-manifolds (\(4 \leq n \leq \infty\)) (MSC2010)
57S30 Discontinuous groups of transformations
22E40 Discrete subgroups of Lie groups
51M10 Hyperbolic and elliptic geometries (general) and generalizations
PDF BibTeX Cite
Full Text: DOI
References:
[1] L. Greenberg, ?Fundamental polyhedra for Kleinian groups,? Ann. Math.,84, 433-442 (1966). · Zbl 0161.27405
[2] S. L. Krushkal’, B. N. Apanasov, and N. A. Gusevskii, Kleinian Groups and Uniformization in Examples and Problems [in Russian], Nauka, Novosibirsk (1981). · Zbl 0485.30001
[3] L. V. Ahlfors, ?Finitely generated Kleinian groups,? Am. J. Math.,86, 413-429 (1964);87, 759 (1965). · Zbl 0133.04201
[4] A. Beardon and B. Maskit, ?Limit points of Kleinian groups and finite sided fundamental polyhedra,? Acta Math.,132, 1-12 (1974). · Zbl 0277.30017
[5] A. Marden, ?The geometry of finitely generated Kleinian groups,? Ann. Math.,99, 383-462 (1974). · Zbl 0282.30014
[6] L. Greenberg, ?Finiteness theorems for Kleinian groups,? in: Discrete Groups and Automorphic Functions, Academic Press, London-New York (1977), pp. 324-365.
[7] W. Thurston, The Geometry and Topology of 3-Manifolds, Princeton Univ. Lecture Notes (Preprint) (1978). · Zbl 0399.73039
[8] B. N. Apanasov, ?A criterion of geometrical finiteness of Kleinian groups in space,? in: Abstracts of Int. Conf. on Complex Analysis and Applications, Varna (1981), p. 88.
[9] B. N. Apanasov, ?Geometrically finite groups of transformations of space,? Sib. Mat. Zh.,23, No. 6, 16-27 (1982).
[10] B. N. Apanasov, ?A universal property of Kleinian groups in a hyperbolic metric,? Dokl. Akad. Nauk SSSR,225, 15-17 (1975).
[11] B. N. Apanasov, ?On an analytic method in the theory of Kleinian groups of multidimensional Euclidean space,? Dokl. Akad. Nauk SSSR,222, 11-14 (1975).
[12] B. N. Apanasov, ?Entire automorphic forms in Rn,? Sib. Mat. Zh.,16, No. 5, 891-898 (1975).
[13] B. N. Apanasov, ?Kleinian groups, Teichmüller space and Mostov’s rigidity theorem,? Sib. Mat. Zh.,21, No. 4, 3-20 (1980).
[14] B. N. Apanasov, ?Nontriviality of Teichmüller space for Kleinian group in space,? in: Riemann Surfaces and Related Topics (Proc. 1978 Stony Brook Conf.), Princeton Univ. Press (1981), pp. 21-32. · Zbl 0464.30037
[15] G. A. Margulis, ?Discrete groups of motions of manifolds of nonpositive curvature,? Proc. Int. Congress of Math., Vol. 2, Vancouver (1974), pp. 21-34.
[16] J. A. Wolf, Spaces of Constant Curvature, McGraw-Hill, New York-London (1967). · Zbl 0162.53304
[17] A. V. Tetenov, ?Locally finite fundamental regions of discrete groups in space,? Sib. Mat. Zh.,23, No. 6, 175-177 (1982). · Zbl 0522.57037
[18] G. A. Hedlund, ?Fuchsian groups and transitive horocycles,? Duke Math. J.,2, 530-542 (1936). · JFM 62.0392.03
[19] D. A. Kazhdan and G. A. Margulis, ?A proof of Selberg’s conjecture,? Mat. Sb.,75, 163-168 (1968).
[20] D. Sullivan, ?On the ergodic theory at infinity of an arbitrary discrete group of hyperbolic motions,? in: Riemann Surfaces and Related Topics (Proc. 1978 Stony Brook Conf.), Princeton Univ. Press (1981), pp. 465-496.
[21] A. Selberg, ?Recent developments in the theory of discontinuous groups of motions of symmetric spaces,? in: Proc. 15th Scandinavian Congress, Lecture Notes in Math., Vol. 118, Sprinver-Verlag, Berlin (1970), pp. 99-120. · Zbl 0197.18002
[22] H. Garland and M. S. Raghunathan, ?Fundamental domains for lattices in (R-)rank 1 semisimple Lie groups,? Ann. Math.,92, 279-326 (1970). · Zbl 0206.03603
[23] N. Wielenberg, ?Discrete Moebius groups: fundamental polyhedra and convergence,? Am. J. Math.,99, 861-879 (1977). · Zbl 0373.57024
[24] B. N. Apanasov, ?Isomorphisms of Kleinian groups and supports of deformations,? in: Conf. on Analytic Functions, Blazejewko, 1982, Univ. of Lodz (1982), p. 2.
[25] S. L. Krushkal’, ?Some rigidity theorems for discontinuous groups,? in: Mathematical Analysis and Related Questions [in Russian], Nauka, Novosibirsk (1978), pp. 69-82.
[26] W. Abikoff, ?Some remarks on Kleinian groups,? in: Advances in the Theory of Riemann Surfaces, Princeton Univ. Press (1971), pp. 1-5. · Zbl 0216.09901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.